# SDR 99UAL900177

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Engine: Pwa PW2037
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: S251N502
- Condition: Failed
- Location: Left Flaps
- Stage of operation: NR
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER  ALERT DUE TO SLAT DISAGREE EICAS MESSAGE AND SYSTEM SHUTDOWN.  *S/D*  LEADING EDGE SLAT ACTUATOR FAILED CAUSING ACTUATOR TO BIND THE SLAT SYSTEM AND SUBSEQUENT SHUTDOWN.  REPLACED THE POSITION NR 12 SLAT ACTUATOR AND RETURNED AIRCRAFT TO SERVICE.
